# SDR TWAA0005605

- Difficulty date: April 6, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK IN FUSELAGE SKIN AT RIVET HOLE STA 69.550, 17.5 IN LBL.  INSTALLED REPAIR DOUBLER PER DOUGLAS DRAWING SR 09530239.
